RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 3, Pages 109–117 (Mi fpm833)  

This article is cited in 3 scientific papers (total in 3 papers)

An analogue of McKenzie's theorem for topology lattices of finite algebras

A. V. Kartashova

Volgograd State Pedagogical University

Abstract: In this paper, it is shown that the topology lattice of any finite algebra is isomorphic to the topology lattice of some finite algebra with four unary operations. Further, we present countably many unary algebras whose topology lattices are distributive and nonisomorphic to a topology lattice of any unar (a unar is an algebra with one unary operation).

Full text: PDF file (123 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:2, 3949–3954

Bibliographic databases:

UDC: 512.567.5+512.579

Citation: A. V. Kartashova, “An analogue of McKenzie's theorem for topology lattices of finite algebras”, Fundam. Prikl. Mat., 11:3 (2005), 109–117; J. Math. Sci., 144:2 (2007), 3949–3954

Citation in format AMSBIB
\Bibitem{Kar05}
\by A.~V.~Kartashova
\paper An analogue of McKenzie's theorem for topology lattices of finite algebras
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 3
\pages 109--117
\mathnet{http://mi.mathnet.ru/fpm833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2176682}
\zmath{https://zbmath.org/?q=an:1108.08003}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 2
\pages 3949--3954
\crossref{https://doi.org/10.1007/s10958-007-0247-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34250163518}


Linking options:
  • http://mi.mathnet.ru/eng/fpm833
  • http://mi.mathnet.ru/eng/fpm/v11/i3/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kartashova, “Lattices of topologies of unary algebras of the variety $\mathcal A_{1,1}$”, Russian Math. (Iz. VUZ), 53:4 (2009), 20–25  mathnet  crossref  mathscinet
    2. A. V. Kartashova, “On finite lattices of topologies of commutative unary algebras”, Discrete Math. Appl., 19:4 (2009), 431–443  mathnet  crossref  crossref  mathscinet  elib
    3. A. V. Kartashova, “O reshetkakh kongruentsii i topologii unarnykh algebr”, Chebyshevskii sb., 12:2 (2011), 27–33  mathnet  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:169
    Full text:53
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019